# SDR IPXA2024122340806

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 38,621 hours, 25,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: MR10042N
- Part serial: E1408707
- Condition: Expired
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESSEX PBE EXPIRES THIS MONTH. REMOVED AND REPLACED PBE PER AMM 35-31-01. EXPIRES 06/2028
